MAUDE Adverse Event Report: Arthrex, Inc. FibuLock® PRO Fracture Reduction Sleeve; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. FibuLock® PRO Fracture Reduction Sleeve; ORTHOPEDIC MANUAL SURG INSTR
Model Number FibuLock® PRO Fracture Reduction Sleeve
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
FibuLock® PRO Fracture Reduction Sleeve
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50083341
Report Number1220246-2026-04113
Device Sequence Number21514858
Product Code LXH
UDI-Device Identifier00888867529816
UDI-Public00888867529816
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFibuLock® PRO Fracture Reduction Sleeve
Device Catalogue NumberAR-8974-27
Device Lot Number052526
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by ManufacturerNot provided
09/10/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/24/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown